Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Cramps in stomach, irregular bowel movements, soft stools and nausea. What is the problem?

Hi doctor, i have moderate cramps in my stomach for the past week and have been having regular bowel movements but the stool is always soft, pale in colour and with white flecks uniformly spread throughout and there are small pits along the stool too. The cramps range from mild to moderate and is accompanied with nausea. Do you know what the problem might be?
Asked On : Fri, 19 Apr 2013
Answers:  4 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

Pale or whitish stool with abdominal pain and nausea can be caused by bile ducts obstruction due to gallstones. The pain should be present int he upper right or middle abdomen, radiate to the back. Urine should be dark.
The strang findings in the stool could be also undigested parts of the food. In such case pancreas disease should be also considered.
Sometimes such flecks in the stool can appear due to lots of bananas intake.
Other possible reasons of your symptoms are intestinal inflammation due to bacterial or viral infection, partial bowels obstruction, inflammatory bowels disease.

I suggest you to visit your doctor and have some basic tests performed. Abdominal X-ray, abdominal ultrasound, blood work, liver tests (AST,ALT,GGTP), bilirubin, amylase, urine amylase, urine analysis should be done at first. Depending of the results other tests and gastroenterologist consult might be necessary.

Hope this will help.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated which part of the abdomen...
You have not stated your age, gender, personal habits, family history or co-morbidities
Probably, it is an infection / colon usually - and an Internist or gastro-enterologist should see you...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 20 Apr 2013
I find this answer helpful
General & Family Physician Dr. Muhammad Ishfaq Habib's  Response
Welcome to HCM

The description you have provided seems to be more likely due to gastroenteritis or worm infestation which is persistently there. It is recommended to have complete stool analysis for ova and cysts. The soft or loose stools result due to improper water and electrolytes absorption which might result in the decreased level of the water and electrolytes and may cause dehydration. So try to increase your fluid intake. Moreover consult a good gastroenterologist for detailed evaluation and management.

Answered: Sat, 20 Apr 2013
I find this answer helpful
  User's Response
It seems you have an impaired liver function, My advise to you is to consult your physician and get examined as per the procedures required in your case. I would say you need to get done your Liver Function test and may be ultrasound of abdomen..

You can also consult Homoeopathy, it is also quiet effective.

Wish you a speedy recovery to health.

Dr.Rajinder Singh
Answered: Fri, 19 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor